# SDR MALA000302

- Difficulty date: April 27, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 201106001
- Part serial: MDG0210
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GEAR WILL NOT RETRACT LESS THAN 700 FT WITHOUT USING OVERRIDE.  WHEN GEAR IS RETRACTED WITH OVERRIDE YOU LOOSE AUTOTHROTTLE, BOTH FLIGHT DIRECTOR AND TRP.  AFTER A FEW MINUTES COME BACK, BUT AUTOTHROTTLE REMAINS INOP.  MX REMOVED AND REPLACED RT MLG STRUT (P/N 201106001).
